# SDR 08FDEA01754

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB128450
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKIN LEADING EDGE SKIN LOWER SURFACE IS KNIFE EDGED AT THE CUTOUT FOR THE ANTI-ICE "T" DUCT. BLENDED DAMAGED AREA.  ORIGINAL MATERIAL 0.063 IAW DWG ARB1284,  REV "AC".  MATERIAL LOSS 0.045.  FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01;  VOL I.  FABRICATED IAW DWG ARB1284, REV "AC".   ALODINED & PRIMED IAW SRM 51-21-01 PGS 21-24 VOL II.   INSTALLED IAW SRM 51-35-01 & 51-33-01;  VOL II.
